Addicted to cold turkey zach

Common Questions and Answers about Addicted to cold turkey zach

cold

Avatar f tn hello and welcome. no you cant go cold turkey from tramadol. it is dangerous. there is a risk of seizures. it has to be tapered. how long have you been on it and at what dose? you need to ask your doctor for a taper plan. that is the only safe way.
Avatar f tn I'm hoping you can help me.I am addicted to pain meds and I really need to come off of them.I don't have anymore left and I'm going to detox myself cold turkey,It has to be this way,I can not taper myself off of them,I have tried and it doesn't work.I cannot go to the doctor and tell them either.I need to know what to expect and how long it will take.I have been on them for 2 years. What can I do at home or over the counter meds to help relieve the symptoms.
Avatar n tn go to the doctor and get on subxone i think thats how u spell it its subutex its for with draw and after a couple of weeks stop taking that and the withdraw is like nothing i promise and thats the way i did it and will next time and its good for pain also but i was withdrawing from 4 differnt painkillers and the wihdraw was why to much to take plus with the pain wow i wounted to kill myself lol i went though withdraw for 2 days then i went to the doctors lol it sucked so i know how you fell babe
Avatar f tn I managed to go cold turkey a couple of weeks ago but it only lasted a week. I take about 16 a day and so much want to stop but i just don't know how to. They are ruining my life. One desperate mum!!
Avatar f tn good luck to you nikki, you are far to young to be addicted. it kills me to see my mother ( at 70 ) still going thru her addiction off and on all of her life. please do something about this while you still can. if not, you could possibly get addicted to alot worse drugs later on in life. ADDICTION HAS CREATED ALOT OF HEARTACHE IN MY FAMILY AND HAS MANAGED TO TEAR US ALL APART.... ONE BY ONE ....YOU HURT THE ONES YOU LOVE THE MOST...IT IS A HORRIBLE WAY TO LIVE; ON BOTH SIDES OF THE ADDICTION.
Avatar m tn Like the title says I'm trying to taper off Clonazepam I've been taking it for I don't know how many months 6or 8 maybe a little less than 6 or more I can't distinctly remember.I'm down to around 3mg a day 3 seperate times and I've tried to go cold turkey but I made it a few days then started again.I have no access to Diazepam so I can't use that so I'm stuck with using Clonazepam.
Avatar m tn in two days, afraid tapering off might take to long. Hoping to try some form of cold turkey while I still have the strong desire.
Avatar f tn I've been taking Norcos for 3 years. I take between 4-6 a day, I've tried to stop several times, but I hate the withdrawals. I get the chills, then hot flashes, the cold sweat, my bowels are irregular, stomach cramps. I feel restless in my own skin, but I think the worst is the terrible mental anxiety. I recently lost my job because I would stop taking these and get so anxious I felt that everybody could see me uneasy and it would make me crazy.
Avatar n tn ve been on them, just quitting cold turkey and enduring those symptoms for 4 to 5 days would get you over it. Every situation is so different. But what remains the same is you will feel, look, act, and be so much better without the constant pills in your system.
Avatar n tn Yep! Sounds familiar. Takes just 4 days of continued use to have some withdrawals. I'm only on 7 days of Cold Turkey but, it's an awesome day! The fog has lifted and I can see my faults. I'm not focusing on them, just know I have them. Cold Turkey is not unbearable, its just extremely difficult and doable. Talk to your Doc, let'em know whats going on. I was prescribed lorazepam yesterday and have followed orders!
1536087 tn?1292526415 Then quit taking them slowly. I have a friend who is pregnant and addicted to percocet 30's. It took her about a month and a half to stop completely but she just kept taking less and less. She is 14 weeks now and her baby seems to be doing OK. She told her doctor at her first appointment that she was addicted and he has been helping her get off of them. Tell your doctor its what they are there for.
Avatar m tn Thanks for the information. I am finding that I probably won't be able to do this unless I go cold turkey. People have told me that it is dangerous. Do you know if that is true?
4075126 tn?1349774363 How do I get my spouse to stop smoking when spouse admits to being addicted? I know nagging doesn't work, is there any hope?
Avatar f tn of oxycotin and just found out i am pregenant. is it better to just stop cold turkey? will this effect my baby?
Avatar f tn I am addicted to opiates without prescription taking around 15-30mg of oxycodone a day. I am also twelve weeks pregnant. I stopped for around 48hours and was aching all over, very weak with elevated blood pressure. I am worried that I cant do it cold turkey and that I will hurt the baby if I do. I know I need to tell my ob gun but do not know how to go about it after all I have already been to the ob twice and chickened out of telling them.
Avatar f tn I am scared to go cold turkey as I have a little one at home and I don't have help if I get really sick, and also due to having kids, I cannot miss work. I really do want to quit forever. Do you not think that the hydros can help until the weekend? I only have been breaking them in half and taking a half every three-ish hours or so. Definitely not feeling well at all, but its tolerable with the little doses...
Avatar m tn i am not sure how dangerous it is...but it will be painful...i have no methadone experience but i know someone who does...let me send her a message for you..
Avatar m tn Do you plan to taper off them or go cold turkey? A little more info please so we can better help you. Welcome to the forum!! Your new life starts now:):) You can do this!! Here to help!!
Avatar f tn t want to carry on as he was an believes going cold turkey will be faster to do as he is on a waiting list to see a drug counceller an there is a long waiting list.I must admit no i dont think he has looked at alternatives apart from subutex but this is all new to me so not sure really what to ask where to go!!!! what is clonodine if you dont mind me askin????
Avatar n tn Let him know that you want to help him. Send him here. Be his biggest support. Be loving and let him know what it does to you to see him destroy himself. He can and will be ok without the pills. He has to want it too. I dont know if he knows you know, or how concerned you are?......Get educated, let him know what you know. He may be defensive. Does he want help? I am 53 days clean from Tramadol. I know what it does. I know he is not himself. It will get better if he wants it too.
Avatar f tn m glad that you decided to stop taking these before you became any more dependent/addicted to them. Please stick around and keep posting. We are here for you.
Avatar m tn Went to my Dr and told him I was addicted to my pain meds and needed help to stop. He told me he wasn't a qualified detox Dr but he could recommend me to the VA impatient program. I told him that I had to have some type of outpatient help. He said let me make a few calls and he'd see what he could do for me. He came back and told me he could write me a rx for librium that it would help with wd. The side effects of the librium were horrible.
Avatar m tn im addicted to vicoden and im trying to quit cold turkey. i dont have any valium to help me sleep and was wondering if soma's would help.
Avatar f tn I just found out I am pregnant, and I want to do what is absolutely best for my baby. At first, I considered quitting cold turkey, but I have read that it is a bad idea. Would tapering be a good idea? What is a good taper method? Thanks, Jen This discussion is related to <a href='/posts/show/721252'>Forum Guidelines - Please read before Posting</a>.
Avatar n tn You HAVE to taper..Doing it cold turkey is extremely painful and I wanted to kill myself. Try with taking just 18 for a week..But you can get off them..If I can..
1081265 tn?1256138365 i have been addicted to tramadol for a year. i stopped cold turkey and am having horrible withdrawls. Is it safe to just stop cold turkey?